# SDR SWIA2021080960129

- Difficulty date: April 19, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Condition: Broken
- Location: Belly Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING 196AL HAS 1EA BROKEN NUT PLATE. REPLACEMENT REQUIRED. (MARKED W/ TAPE)     (C-CHECK RO 8/5/2021)    PERFORMED REPAIR TO FUSELAGE SKIN AT BROKEN NUTPLATE AREA IAW MHIRJ REO 601R-53-51-589 REV. --, DATED 06/15/2021.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
